# SDR AU970475

- Difficulty date: April 22, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Frchld SA227DC
- Engine: Garrtt TPE33112UA
- Propeller: Mcauly 4HFR34C652
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Bearing
- Part number: 31030351
- Condition: Disintegrated
- Location: Eng Acessory Box
- Component: Garrtt, GEAR
- Stage of operation: CR
- Nature of condition: O, J
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE ACCESSORY GEARBOX BEARING CAGE DISINTEGRATED - METAL CONTAMINATION OF CHIP DETECTOR
